International Series of Numerical Mathematics

Optimal Control of Coupled Systems of Partial Differential Equations

Editors: Kunisch, K., Leugering, G., Sprekels, J., Tröltzsch, F. (Eds.)

    • Selected contributions originating at confernece held at the ‘Mathematisches Forschungsinstitut Oberwolfach’
    • Contributions by leading experts in the area
see more benefits

Buy this book

eBook $129.00
price for USA (gross)
  • ISBN 978-3-7643-8923-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $169.00
price for USA
  • ISBN 978-3-7643-8922-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.

Table of contents (18 chapters)

  • Beyond Lack of Compactness and Lack of Stability of a Coupled Parabolic-Hyperbolic Fluid-Structure System

    Avalos, George (et al.)

    Pages 1-33

  • A Continuous Adjoint Approach to Shape Optimization for Navier Stokes Flow

    Brandenburg, Christian (et al.)

    Pages 35-56

  • Recent Advances in the Analysis of State-constrained Elliptic Optimal Control Problems

    Casas, Eduardo (et al.)

    Pages 57-72

  • Fast and Strongly Localized Observation for a perturbed Plate Equation

    Cîndea, Nicolae (et al.)

    Pages 73-83

  • Representations, Composition, and Decomposition of C 1,1-hypersurfaces

    Delfour, Michel C.

    Pages 85-104

Buy this book

eBook $129.00
price for USA (gross)
  • ISBN 978-3-7643-8923-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $169.00
price for USA
  • ISBN 978-3-7643-8922-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Optimal Control of Coupled Systems of Partial Differential Equations
Editors
  • Karl Kunisch
  • Günter Leugering
  • Jürgen Sprekels
  • Fredi Tröltzsch
Series Title
International Series of Numerical Mathematics
Series Volume
158
Copyright
2009
Publisher
Birkhäuser Basel
Copyright Holder
Birkhäuser Basel
eBook ISBN
978-3-7643-8923-9
DOI
10.1007/978-3-7643-8923-9
Hardcover ISBN
978-3-7643-8922-2
Series ISSN
0373-3149
Edition Number
1
Number of Pages
VIII, 345
Number of Illustrations and Tables
30 b/w illustrations, 15 illustrations in colour
Topics